# SDR QXEA200501827

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 10,211 hours, 7,499 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SJC - RETURNED TO THE GATE FOR A LEFT THRUST REVERSER MESSAGE.  PLACED THE SYSTEM ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 12/24 IN PDX.  COMPLIED WITH FUNCTIONAL CHECK OF LT ENG THRUST REVERSER IAW POWER PLANT GROUND RUN MANUAL 78-30-00-720-801-A01, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  MEL CLOSED AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
